# SDR 98ZZZX535

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2NA
- Make and model: Gulstm G159
- Aircraft serial: 096
- Engine: Rroyce DART5298X
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Driveshaft
- Part number: GD203
- Condition: Loose
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE BOLT SECURING THE FORWARD U-JOINT ONTO THE DRIVESHAFT HAD BACKED ALL THE WAY OUT.  THE BOLT SECURING THE AFT U-JOINT TO THE DRIVESHAFT WAS LOOSE EVEN WITH THE LOCKING TAB WASHER INSTALLED.  UPON INVESTIGATION, IT APPEARED THE WRONG LOCKING TAB WAS USED DURING OVERHAUL.
